# SDR ASAA2017011319375

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 31,637 hours, 9,540 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Popped
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START CAPT PITOT LIGHT CAME ON AND FOUND CIRCUIT BREAKER POPPED. GROUNDED - YES. INSP C/B PANEL NO DEFECTS NOTED RESET C/B PITOT HEAT OPS CK OK PER AMM 30-31-00
